# SDR ASAA2013022693998

- Difficulty date: February 26, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 18,960 hours, 5,959 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Malfunctioned
- Location: Nr 1 Hf
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO TRANSMIT ON HF 1 FROM ANY POSITION,  WAS ABLE TO RECEIVE TRANSMISSION ON HF 1 ABLE TO TRANSMIT AND RECEIVE ON HF 2.  PERFORMED HF OPS TEST REF MM 23-11-00, LRU BITE TEST WITH NO FAULTS.  PERFORMED SUCCESSFUL GROUND VERBAL HF COMMUNICATIONS SYS TEST ON HF NR 1, CAPTS AND F/OS POSITIONS WITH SFO ON FREQS 5.547 AND 6.640 REF MM 23-11-00.  NO HISTORY LAST 60 DAYS.
